MAUDE Adverse Event Report: ST PAUL PNEUPAC VENTILATORS BABYPAC; VENTILATOR, CONTINUOUS, FACILITY USE

ST PAUL PNEUPAC VENTILATORS BABYPAC; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 150003
Medical Device Problem Code Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr was generated under protocol (b)(4) as a result of warning letter cms# 617147.A product sample was received for evaluation.Visual and functional testing were performed.Tamper seal was intact.Battery holder was found corroded.Device will not power on.On closer inspection, the battery holder appeared to be very corroded.The root cause of the reported issue was not able to be determined.Actions were taken to mitigate the reported issue: replace damaged battery holder.No causes or potential causes of the customer's reported problem were found during the review of service and repair records.
 
Event or Problem Description
It was reported that the battery door holder was found damaged during setup check.The unit release pressure is also releasing slow.No patient involvement.

Brand Name
PNEUPAC VENTILATORS BABYPAC
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key16600323
Report Number3012307300-2023-02958
Device Sequence Number6165245
Product Code CBK
UDI-Device Identifier10610586045578
UDI-Public10610586045578
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K970158
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number150003
Device Catalogue Number150003
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/01/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2023
Initial Report FDA Received Date03/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/19/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown